# SDR REXA2013110802251

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 27,925 hours, 25,137 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIR CREW REPORTED, APU HIGH EGT, RPM 6-7, FLAME ERUPTED OUT OF TAIL PIPE.  R & R APU STARTER IAW AMM 49-41-07. OP CHECKED GOOD.
